In the present article, we introduce two new subclasses of λ-pseudo biunivalent functions with respect to symmetrical points in the open unit disk U defined by means of the Horadam polynomials. For functions belonging to these subclasses, estimates on the Taylor -Maclaurin coefficients ja2j and ja3j are obtained. Fekete-Szegö inequalities of functions belonging to these subclasses are also founded. Furthermore, we point out several new special cases of our results.
"Coefficient estimates for a new subclasses of λ-pseudo biunivalent functions withrespect to symmetrical points associated with the Horadam Polynomials,"
Turkish Journal of Mathematics: Vol. 43:
6, Article 17.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss6/17